# SDR 2006UALA00746

- Difficulty date: April 20, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT EDGE FRAME HAS TWO CRACKS ORIGINATING FROM THE 3RD & 4TH STOP FITTING CUTOUTS AT ABOUT MIDSPAN.
